Show simple item record

dc.contributor.authorTurner, William Brunt
dc.date.accessioned2017-08-29T14:13:08Z
dc.date.available2017-08-29T14:13:08Z
dc.date.issued2017-07-31
dc.identifier.citationTurner , W B 2017 , ' A generalised song ' Journal of Humanistic Mathematics , vol. 7 , no. 2 , pp. 303-317 . https://doi.org/10.5642/jhummath.201702.15en
dc.identifier.issn2159-8118
dc.identifier.otherPURE: 70070911
dc.identifier.otherPURE UUID: 6d9926ae-81ff-4234-9fb7-e9bc4a6b745f
dc.identifier.urihttp://hdl.handle.net/2164/9218
dc.identifier.urihttp://homepages.abdn.ac.uk/w.turner/pages/cubepaper.pdfen
dc.descriptionSee http://scholarship.claremont.edu/jhm/ or archiving rights, publication expected July 2017en
dc.format.extent11en
dc.language.isoeng
dc.relation.ispartofJournal of Humanistic Mathematicsen
dc.rights©2017 by the authors. This work is licensed under a Creative Commons License. https://creativecommons.org/licenses/by/4.0/ JHM is an open access bi-annual journal sponsored by the Claremont Center for the Mathematical Sciences and published by the Claremont Colleges Library | ISSN 2159-8118 | http://scholarship.claremont.edu/jhm/en
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleA generalised songen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.5642/jhummath.201702.15


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record